# SDR ASAA2021032434407

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 105 hours, 64 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 016604
- Condition: Failed
- Location: Captain'S
- Part time: 97 hours, 61 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL FLIGHT AT 320, VTK ON CAPTAIN'S SIDE. AUTO-THROTTLES RETARDED TO 60% N1, LOST CAPTAIN'S MAP DISPLAY. LOST DISPLAYS ON FMC. WENT TO MENU PAGES. FMA DISPLAYED CWS AND ALT HOLD. LASTED FOR 30 - 40 SEC AND RETURNED TO NORMAL AS CHECKLIST WAS BEING RUN. GROUNDED - YES. VERIFIED FMC L/H HAD FAULTS AND A/T BITE HAD 13 FAULTS ALL RELATED TO L/H FMC. REPLACED L/H FMC WITH SERVICEABLE ONE. ACCOMP FMC CROSSLOAD OF SOFTWARE. VERIFIED PERFORMANCE FACTORS. ACCOMP OPS TEST, TEST PASS. REF B737-9 IFIM 34-61-00-810-836 AND B737-9 AMM 22-31-00-710-801.
